# SDR SWAA2021083010632

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 57,610 hours, 33,903 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 EEC AND CAUTION LIGHT ILLUMINATED ALONG WITH TOWER REPORTED SMOKE/FLAMES FROM #2. NO EXCEEDANCES OR FIRE INDICATIONS IN FLIGHT DECK. ; / [01] R&R'D FRONT AND REAR SPINNER PER AMM 72-21-01FOR F.O.M AND PRIMARY EXHAUST PLUG; TAIL PIPE NOZZLE PER AMM 78-11-02; 78-11-01 FOR GEOWS WORK ORDER #10175395. LEAK CHECK TEST 3A PER AMM 71-00-00 WAS GOOD.
